# SDR K11A2008102772201

- Difficulty date: August 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE 2 INCHES BY 2 INCHES CORROSION STA 950D, BETWEEN STR 26L AND 27L FRAME SHEAR TIE.
